An extension of necessary and sufficient conditions for concave functions

Research output: Contribution to journalArticlepeer-review

Abstract

In the present article we discuss necessary and sufficient conditions for concave functions, i.e. meromorphic functions which map the unit disk conformally on a domain whose complement is convex. The conditions will be given with respect to an arbitrary point p ∈ (-1, 1). We will also look at representation formulas for the related functions as well as an application of the derived formula.

Original languageEnglish
Pages (from-to)1-4
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume91
Issue number1
DOIs
Publication statusPublished - 2015 Jan 1

Keywords

  • Concave functions
  • Meromorphic univalent functions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An extension of necessary and sufficient conditions for concave functions'. Together they form a unique fingerprint.

Cite this